Kodai Mathematical Journal

Dual spaces of restrictions in the reproducing kernel Hilbert spaces in discrete sets

Hyun Jae Yoo

Full-text: Open access

Abstract

We characterize the dual spaces of restrictions of a dual pair of reproducing kernel Hilbert spaces in a discrete set. Consequently, we give a canonical dense subset to the restriction spaces. As applications, we reprove a variational principle in a dual pair of reproducing kernel Hilbert spaces. Also we give a geometric representation for the existence and ergodicity condition of equilibrium Glauber and Kawasaki dynamics for some determinantal point processes.

Article information

Source
Kodai Math. J., Volume 33, Number 1 (2010), 87-98.

Dates
First available in Project Euclid: 6 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1270559159

Digital Object Identifier
doi:10.2996/kmj/1270559159

Mathematical Reviews number (MathSciNet)
MR2732232

Zentralblatt MATH identifier
1198.46024

Citation

Yoo, Hyun Jae. Dual spaces of restrictions in the reproducing kernel Hilbert spaces in discrete sets. Kodai Math. J. 33 (2010), no. 1, 87--98. doi:10.2996/kmj/1270559159. https://projecteuclid.org/euclid.kmj/1270559159


Export citation